BibTeX record journals/amc/LiangS10

download as .bib file

@article{DBLP:journals/amc/LiangS10,
  author       = {Ruixi Liang and
                  Jianhua Shen},
  title        = {Positive periodic solutions for impulsive predator-prey model with
                  dispersion and time delays},
  journal      = {Appl. Math. Comput.},
  volume       = {217},
  number       = {2},
  pages        = {661--676},
  year         = {2010},
  url          = {https://doi.org/10.1016/j.amc.2010.06.003},
  doi          = {10.1016/J.AMC.2010.06.003},
  timestamp    = {Mon, 28 Aug 2023 21:34:53 +0200},
  biburl       = {https://dblp.org/rec/journals/amc/LiangS10.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}